# SDR SWIA202054567

- Difficulty date: September 25, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE & REINSTALL RT AILERON TO PERFORM REPLACMENT OF AILERON BEARINGS, BUSHINGS, AND HARDWARE PER AMM.  USE NEW BOLTS WHEN REINSTALLING AILERON, IAW AMM.  COMPLY WITH TASK CARD.  C-CHECK RO 12/05/2020.  REMOVED AND REINSTALL RT AILERON TO PERFORM REPLACMENT OF AILERON BEARINGS, BUSHINGS, AND HARDWARE REF CRJ 200 AMM.  USED NEW BOLTS WHEN REINSTALLING AILERON.  COMPLIED WITH TASK CARD.  OPERATIONS CHECK GOOD AT THIS TIME.
